BibTeX record journals/na/LiL16

download as .bib file

@article{DBLP:journals/na/LiL16,
  author    = {Chaoqian Li and
               Yaotang Li},
  title     = {Weakly chained diagonally dominant B-matrices and error bounds for
               linear complementarity problems},
  journal   = {Numerical Algorithms},
  volume    = {73},
  number    = {4},
  pages     = {985--998},
  year      = {2016},
  url       = {https://doi.org/10.1007/s11075-016-0125-8},
  doi       = {10.1007/s11075-016-0125-8},
  timestamp = {Thu, 18 May 2017 09:54:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/LiL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics